MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00007611-199311000-00018

Медицинская библиотека · Southern medical journal · 1993

Serious adverse effects induced by simultaneous administration of two nonsteroidal anti-inflammatory drugs.

Okada H, Suzuki H, Awaya N, Handa M, Ogino M, Matsuyama M, Toya S, Saruta T

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We have described the case of a 58-year-old woman in whom acute hemolytic anemia, renal failure, and granulocytopenia developed after intake of mefenamic acid and diclofenac. Results of direct and indirect Coombs' tests were negative, but the lymphocyte transformation test was positive for these two nonsteroidal antiinflammatory drugs (NSAIDs). We suggest that the immune complex mechanism could have induced these adverse reactions. Although these drugs are very popular, simultaneous administration should be avoided because serious adverse effects can potentially occur.

Для цитирования: Okada H, Suzuki H, Awaya N, Handa M, Ogino M, Matsuyama M, Toya S, Saruta T. Serious adverse effects induced by simultaneous administration of two nonsteroidal anti-inflammatory drugs.. Southern medical journal. 1993. DOI: 10.1097/00007611-199311000-00018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.